# SDR AALA2020082879010

- Difficulty date: August 8, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION (L= 1.403 INCHES W= 0.954 INCHES D= 0.048 INCHES) ON LOWER SILL LOCATED FROM FR66 TO FR68 AND STR 23L AT AFT GALLEY AREA. REPLACED SILL IAW A321 SRM 51-72-11-911-001 AND DWG # D53480505 AND # E53474250.
